# SDR CA001229011

- Difficulty date: November 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,873 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Part time: 5,193 hours
- Component: Engine Mount, Cont, O320E2D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DEVELOPED IN CORNER WELD OF CROSS TUBE MEMBER.
